Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5131
Título: Controling delayed transitions with applications to prevent single species extinctions
Autor: Duarte, Jorge
Januário, Cristina
Martins, Nuno
Sardanyés, Josep
Palavras-chave: Control Theory
Nonlinear Dynamics
Population Dynamics
Theoretical Ecology
Data: 2012
Editora: Pushpa Publishing House
Citação: DUARTE, J.; [et al] – Controling delayed transitions with applications to prevent single species extinctions. Advances in Differential Equations and Control Processes. Vol. 10, nr. 1 (2012), pp. 29-41
Resumo: A new method is proposed to control delayed transitions towards extinction in single population theoretical models with discrete time undergoing saddle-node bifurcations. The control method takes advantage of the delaying properties of the saddle remnant arising after the bifurcation, and allows to sustain populations indefinitely. Our method, which is shown to work for deterministic and stochastic systems, could generally be applied to avoid transitions tied to one-dimensional maps after saddle-node bifurcations.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5131
Aparece nas colecções:ISEL - Matemática - Artigos

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.